# SDR C2XA10TY096

- Difficulty date: June 27, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,322 hours, 19,636 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302748
- Condition: Overtemp
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

BATTERY NR 2 OVERTEMP UP TO 64C.  REMOVED AND REPLACED BATTERY IAW EMB 145AMM 24-36-01, OPS CHECK GOOD.
